Tough economic times hurt Erowid Center.
Help by making a small contribution.
Potential for Some Real Problems
Zolpidem
by Ambient
Citation:   Ambient. "Potential for Some Real Problems: An Experience with Zolpidem (ID 45628)". Erowid.org. Nov 19, 2007. erowid.org/exp/45628

 
DOSE: 10 mg oral Pharms - Zolpidem (pill / tablet)

BODY WEIGHT: 160 lb


I am 24 years old. I have honestly finished my drug using years. I really do not do a whole lot of experimentation any more. I have done enough. My main concern is keeping my shit together. Which is already hard enough to begin with . . . at least for me.

I am a photography assistant/aspiring photographer who migrates from studio to studio on a contract basis. I hit a period with a really stressful studio where the hours were really long and the environment was less than ideal. Which is not really anything new. The Photo racket is a hard buis.

I suddenly dropped about 15lbs over the course of a month for no reason. I quit sleeping worth a shit. Started having anxiety attacks at night. And literally felt like crap about 90% of the time. I was really used to getting no sleep. It was a regular occurance. I was used to being a Zombie. It was nothing new.

I finally went into the doctor. And . . . no surprise. One of the chambers in my heart was filling too fast. AKA. My heart was beating too fast. Which was likely stemming from a thyroid disorder. Which is a genetic thing. My need for something to help me sleep was legit. And my need for some blood work was also a legitimate concern. I have abused alot of substances in the past, which I did not quite make clear to the doctor who was concerned about my lack of sleep and overall tired appearance.

I have to say that Ambien really gets me high even at the dosage of 10mg which was prescribed for me. The first couple of days I took it, I took it earlier than necessary. And if I were in public, I probably would have taken a ride in a squad car. It really gives me a night of quality sleep beyond anything even close to natural. I wake up feeling fine. I usually take it around 8pm or so. When I use it for a week straight, it really becomes easy to justify taking the stuff . . . I sleep really well. And not taking it can mean no sleep . . . and a shitty job at work.

The past few nights I have forced my self to not take a tablet. And needless to say the nights have not been easy. I have been sweating alot. I notice much more anxiety than I remember and sleeping is overall worse than I remember my self doing before I started taking the tablets.

I am familiar with the symptoms of opiate withdrawal. And I really think this drug has got some potential for some real problems if I am not careful. All I know is that I am counting on taking the tabs to sleep. I think about them alot when it is bed time.

I think it can be a God send. I really needed the stuff. But about half as much and about half the dose prescribed. It is getting me stoned. Even in the amount the doc is writing me.

Exp Year: 2005ExpID: 45628
Gender: Male 
Age at time of experience: Not Given 
Published: Nov 19, 2007Views: 10,904
[ View as PDF (for printing) ] [ View as LaTeX (for geeks) ] [ Switch Colors ]

Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.


Experience Vaults Index Full List of Substances Search Submit Report User Settings About Main Psychoactive Vaults